Hon, that long list of side effects does not mean you will have any of them. They report everything that is reported to them. There is nothing to stop you from taking the patch off if you get side effects that you can't deal with. Often times its just a little nausea and that goes away once you're used to it.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - Hi, I'm new to this patch. I've started my patch on my first day of menses last month.?
Posted 16 Mar 2013 • 2 answers
Posted 1 May 2014 • 1 answer
Ortho Evra - My period is starting 7 days late, finally it started on patch change day what do I do?
Posted 7 Oct 2014 • 1 answer
Posted 27 Dec 2015 • 0 answers
Ortho Evra - I started the patch on the 14th of June and on the 5th day of being on the patch I was?
Posted 21 Jun 2016 • 0 answers